Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Discord Now Fully Linked With 420chan IRC

4 YEARS BENZO WD

Reply
- Sun, 17 Mar 2019 20:06:04 EST o5o9TzUP No.30293
File: 1552867564352.jpg -(106712B / 104.21KB, 738x369) Thumbnail displayed, click image for full size. 4 YEARS BENZO WD
I took benzos for bout 4 years. I've taken klonopin, valium, and lamictal. I've been w/ding for about 8 months now and I'm still suffering my dudes. Brain zaps, digestion issues, throwng up, anxiety from practically everything. I tapered off real nice too. I tapered for like 3 months. Is there anything I can do to stop this super shit feeling and these symptoms? I tried Kratom, but it seemed to just make it worse. Should I try again? I'm willing to try anything. I just wanna go back to normal. How much longer is this shit going to last?
>>
Nigel Fuzzletut - Mon, 18 Mar 2019 02:00:51 EST J0uhXA7r No.30294 Reply
How much was your average daily dose during those years? A 3 months taper might seem long but if you were taking big boy doses it is not nearly enough. Not that you can do anything about that now... Maybe you could try to find the lowest dose that makes the symptoms bearable and then taper that as slowly as possible.
When quitting benzos patience is the game and you should hold on even if it seems you are not making progress.
Stay strong OP

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.